Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Headache, sinus, dry throat, allergic to mold, blurry vision

I have been having reoccurring headaches , sinus issues, and a dry feeling in my throat for over a month now. It seemed to get better when I stayed at my parent s home during a weekend and got worse when I returned to my apartment. There was a toilet leak in the apartment above about five months ago and now I worry that I am allergic to mold that may have been produced by this leak. Water was actually leaking into my apartment for this week duration. I also have been having blurry vision. Thank you.
Asked On : Sat, 14 Apr 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your sinusitis has flared up due to the moist conditions in your apartment.This is causing your blurry vision.You can take T Azee 500mg daily for 5 days slongwith steam inhalation twice daily for 2 weeks.please do not forget to take the steam inhalation because without this the antibiotic alone will have no effect.You can take a vitamin b complex capsule like Becelac for 5 days alongwith the antibiotic
Answered: Sat, 14 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor